# SDR COMA0760198

- Difficulty date: February 19, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 32,250 hours, 30,182 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5222 - STEERING INOP CAUTION MESSAGE ON TAKEOFF ROLL, ABORTED TAKEOFF AT 70 KTS.  PERFORMED OPS CHECK OF NWS, NO FAULTS.  PERFORMED BITE CHECK OF NWS ECU ON FAULTS LOGGED.
